# SDR CALA2023051701550

- Difficulty date: May 15, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737824
- Aircraft serial: 31593
- Aircraft time: 67,135 hours, 23,312 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Engine
- Part number: CFM567B26
- Part serial: 7586
- Condition: Faulted
- Location: Engine #2
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

ENGINE 2 SHOWED 0 QTY DURING DESCENT ALONG WITH FLUCT PRESS. ENG PARAMETRS NRML. ADDITONAL CREW DEBRIEF: CREW DID NOT SHUT DOWN ENGINE, OIL PRESS URE REMAINED POSITIVE BUT DID FLUCTUATE FROM AMBER TO RED. ALL E NGINE PARAMETERS REMAINED NORMAL. PHOTOS OF LEAKING AREA FROM UNDER ENGINE AFTER PART BAG AND HIGH INFORMATION UPDATE, SDR FLAGGED POWER RUNS. REMOVED & REPLACED ENGINE #2 AS PER JOB CARD PER JOB CARD 58-7200-9-0001. OPS GOOD.
